# SDR REXA2019111271587

- Difficulty date: October 17, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED, FOR CARGO DOOR NET BEEM AT FS 621 IN RADIUS 2.0" LONG. PN 601R35050-109.
REMOVED AND REPLACED ANGLE IAW CRJ 200 SRM 51-42-21 EMP
